# SDR DALA12013983139

- Difficulty date: November 24, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N339NB
- Make and model: Airbus A319-114
- Aircraft serial: 1709
- Aircraft time: 29,649 hours, 15,307 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK FOUND SEAT ROW 7ABC AND 8ABC EMERGENCY ESCAPE PATH LIGHTING INOPERATIVE.  FOUND CONNECTOR PLUG IN LOWER SIDEWALL UNDERNEATH SEAT 6ABC LOOSE. RESECURRED. LIGHTS OPS CHECK NORMAL. KREBS 849614 SLC
